# SDR AALA2018092649027

- Difficulty date: September 21, 2018
- Submitted: September 26, 2018
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 59,650 hours, 22,273 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D53671618000
- Condition: Cracked
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR PANEL 251DG IN THE PASSENGER CABIN . REPAIRED THE FLOOR PANEL IAW EA 284760.
